# SDR SWAA2013060616862

- Difficulty date: May 22, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP ANGLE CORRODED BETWEEN STA 579 TO STA 598.  R & R CUSP ANGLE SPLICE IAW SRM.
